Continuous Menstruation For 2 Months After 2 Years Of Using KB Implants?
Hello, I am 28 years old, married and have 2 children. I am using KB implants for almost 2 years. I have a complaint that this is almost 2 months of continuous menstruation almost without stopping, even though it only stops 2-4 days blood count blood comes out again reddish brown color, sometimes a lot like menstruation in general, and after many days of brown spots continuously 2 months, and now there are many more volume of blood out. why yes. because of KB, beforehand I was fine and there were no complaints. just 2-3 months ago I experienced it like this. please help me with an explanation. thank you
Thank you for the question.
Prolonged menstruation can happen one of them because of the side effects of the KB implant you are using. In KB implants are contained synthetic hormone progesterone, which can modify the balance of reproductive hormones in the body, thereby making the menstrual cycle abnormal. In addition to the effects of birth control, many other factors can also make your periods become prolonged, for example stress, fatigue, unhealthy eating patterns, lack of exercise, side effects of drugs, bleeding disorders, endometriosis, myoma, pelvic inflammation, glandular disorders thyroid, pituitary gland disorders, cervical cancer, uterine cancer, and many other diseases.
Only by knowing the characteristics of the bleeding, can not be ascertained what is the cause of your complaint, is it purely due to birth control, or is there another factor. Therefore, to be clear, check yourself directly to the doctor or obstetrician. With ultrasound or other supporting tests, of course your doctor can give you the best treatment for your complaint.
Meanwhile, you should not panic. It's safer, multiply your time to rest, do not carelessly take medicine or herbs, limit sexual intercourse as long as the bleeding hasn't stopped, don't overexert physical activity, live a healthy and nutritionally balanced diet, and exercise regularly every day.
Hope this helps ...